# SDR 2025FA0000509

- Difficulty date: July 21, 2025
- Submitted: July 21, 2025
- Operation: General aviation
- Aircraft: N584QS
- Make and model: Cessna 680A
- Aircraft serial: 0139
- Aircraft time: 6,057 hours, 4,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 74113518
- Condition: Cracked
- Location: Zone 200
- Part time: 6,057 hours, 4,064 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE LUG FOR DOOR STRUT ARM ON THE 7411351-8 SURROUND FRAME. ACCOMPLISHED FR-680A-139-15365 REV - DATED: 25-JUN-2025 - FIELD REPAIR - CRACK, FUSELAGE, AFT DOOR SURROUND FRAME, DOOR STRUT DRIVE ARM ATTACH.
